# SDR UF6A980215

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 3451 · DME/TACAN System
- Part: Dme
- Part number: 066110700
- Condition: Failed
- Location: Nr 2
- Part time: 6,731 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5732 - BOTH DME'S FAILED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 2 DME, NR 1 DME OPS CHECKED GOOD.  SYSTEM OPS CHECKED GOOD.  (M)
